# SDR DHL2001712522

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Fitting
- Part number: 65429724
- Condition: Cracked
- Location: Drag Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT FUSELAGE LUG OF LOWER FITTING FROM TAIL SKID DRAG LINK DOOR CRACKED 3 INCHES.  REMOVED DAMAGED FITTING, CLEANED, TREATED, AND PRIMED AREA AND INSTALLED NEW FITTING IAW SRM 51-30-2, PAGE 13;  SRM 51-10-2 PAGE 1, 2.  (NON-ROUTINE CARD 1498)
